# SDR GAIA01176ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION IT WAS DISCOVERED THAT THE LEFT ELEVATOR INBOARD TRAILING EDGE STATIC WICK MOUNT BASE HAS CORROSION UNDER BASE AND EDGES.  ACCOMPLISHED LEFT ELEVATOR UPPER SKIN REPAIR ELEV STATION 209.96 IAW SRM 55-20-3 FIG 2.  (M)
